# SDR CALA2023120803603

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 76,338 hours, 26,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 29531030082
- Condition: Cracked
- Location: Sta 217, Wl 258
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR TRACKING PURPOSE ONLY "737NG LH #1 WINDOW FRAME INSPECTION AND PREVENTATIVE MOD" REF AAR N/R 9217043.
